# SDR SWI2024F00184

- Difficulty date: February 8, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N157SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000558
- Aircraft time: 19,999 hours, 11,809 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 74 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON SHEARCLIP AT FR 74, STGR 29R-28R.   (C-CHECK RO 3/2/2024)   REMOVED AND REPLACED SHEAR CLIP AT FR 74 STGR 29R-28RREF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
